Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30302
Almost Periodic Solution for an Impulsive Neural Networks with Distributed Delays

Authors: Lili Wang

Abstract:

By using the estimation of the Cauchy matrix of linear impulsive differential equations and Banach fixed point theorem as well as Gronwall-Bellman’s inequality, some sufficient conditions are obtained for the existence and exponential stability of almost periodic solution for an impulsive neural networks with distributed delays. An example is presented to illustrate the feasibility and  effectiveness of the results.

Keywords: Neural Networks, exponential stability, Almost periodic solution, impulses

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1088212

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1267

References:


[1] A. Bouzerdoum, R.B. Pinter, Analysis and analog implementation of directionally sensitive shunting inhibitory cellular neural networks, Visual Information Processing: From Neurons to Chips, vol. 1473, SPIE, 1991, pp. 29-38.
[2] A. Bouzerdoum, R.B. Pinter, Nonlinear lateral inhibition applied to motion detection in the fly visual system, in: R.B. Pinter, B. Nabet (Eds.), Nonlinear Vision, CRC Press, Boca Raton, FL, 1992, pp. 423-450.
[3] A. Bouzerdoum, R.B. Pinter, Shunting inhibitory cellular neural networks: derivation and stability analysis, IEEE Trans. Circuits and Systems 1-Fundamental Theory and Applications 40 (1993) 215-221.
[4] M. Cai, W. Xiong, Almost periodic solutions for shunting inhibitory cellular neural networks without global Lipschitz and bounded activation functions, Phys. Lett. A 362 (2007) 417-423.
[5] M. Cai, H. Zhang, Z. Yuan, Positive almost periodic solutions for shunting inhibitory cellular neural networks with time-varying delays, Math. Comput. Simul. 78 (2008) 548-558.
[6] A. Chen, J. Cao, L. Huang, Almost periodic solution of shunting inhibitory CNNs with delays, Phys. Lett. A 298 (2002) 161-170.
[7] X. Huang, J. Cao, Almost periodic solutions of inhibitory cellular neural networks with time-vary delays, Phys. Lett. A 314 (2003) 222-231.
[8] Y.K. Li, C. Liu, L. Zhu, Global exponential stability of periodic solution of shunting inhibitory CNNs with delays, Phys. Lett.A 337 (2005) 46-54.
[9] B. Liu, L. Huang, Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Phys. Lett. A 349 (2006) 177-186.
[10] B. Liu, L. Huang, Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Phys. Lett. A 349 (2006) 177-186.
[11] S. Mohamad, K. Gopalsamy, H. Akca, Exponential stability of artificial neural networks with distributed delays and large impulses, Nonlinear Anal. 9 (2008) 872-888.
[12] L. Zhou, W. Li, Y. Chen, Suppressing the periodic impulse in partial discharge detection based on chaotic control, Automat. Electric Power Syst. 28 (2004) 90-94.
[13] V. Nagesh, Automatic detection and elimination of periodic pulse shaped interference in partial discharge measurements, IEE Proc. Meas. Technol. 141 (1994) 335-339.
[14] C. Bai, Stability analysis of Cohen-Crossberg BAM neural networks with delays and impulses, Chaos, Solitons & Fractals 35 (2008) 263-267.
[15] Z. Yang, D. Xu, Existence and exponential stability of periodic solution for impulsive delay differential equations and applications, Nonlinear Anal. 64 (2006) 130-145.
[16] D. Bainov, P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical Group Limited, New York, 1993.
[17] Y. Li, L. Lu, Global exponential stability and existence of periodic solution of Hopfield-type neural networks with impulses Phys. Lett. A 333 (2004) 62-71.
[18] Y. Li, Global exponential stability of BAM neural networks with delays and impulses Chaos, Solitons & Fractals, 24 (2005) 279-285.
[19] A.M. Fink, Almost Periodic Differential Equations, Springer, Berlin, 1974.
[20] D. Cheban, C. Mammana, Invariant manifolds, global attractors and almost periodic solutions of nonautonomous difference equations, Nonlinear Anal. 56(4) (2004) 465-484.
[21] A.M. Samoilenko, N.A. Perestyuk, Differential Equations with Impulse Effect, World Scientific, Singapore, 1995.
[22] V. Lakshmikantham, D.D. Bainov, P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, New Jersey, London, 1989.
[23] G.T. Stamov, On the existence of almost periodic solutions for the impulsive Lasota-Wazewska model, Appl. Math. Lett. 22 (2009) 516-520.